# SDR SWAA2019051032535

- Difficulty date: May 2, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMPARTMENT FLOOR STRUCTURE EXPANSION JOINT CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 25.  R&R FLOOR SUPPORT IAW SRM AND DWG.
